Facebook Pixel
EmpowHER Guest

Reverse T3 and Leptin

By Anonymous March 24, 2012 - 11:44am
Rate This

What does it mean when I have elevated reverse T3? Does that play a role into fatigue and weight gain? Could that also be a reason why one may not respond well to Armour or Natures Throid NT?

If Leptin is at 12.3, could that factor into difficulty in losing weight?

How long does it usually take for Metfornim ER to properly work?

What is one of the best meds for dealing with insulin resistance?

How long for compounded DHEA and Testosterone creams to actually work and show personal improvements?

Thank you :-)

Add a Comment1 Comments

Hi Anonymous,

Thanks for posting your questions! I am not a doctor, so some of your questions are best left to be answered by your physician and I will do my best to answer them.

Reverse T3, or RT3 can be a cortisol disorder or iron problem-- or sometimes both. Leptin signals to the brain that the body has had enough to eat, producing a feeling of satiety. If you feel sluggish or need to lose a few pounds, you may need to boost your body's production of leptin. A hormone that helps regulate appetite, leptin lets the brain know when there is enough fat stored in the body. When you gain weight, the leptin in your body stops working properly, and you become resistant to the signals leptin sends.

Metformin ER stands for Extended Release, this means that the medication is released slower throughout the day than regular Metformin. The peak for Metformin ER is around 4-8 hours after taking it. It is also one of the main drugs of choice for treating Insulin-resistant DM. 

You will have to ask your doctor about testosterone creams and DHA.

I hope this helps!


Read more: http://www.livestrong.com/article/276188-how-to-raise-leptin-levels/#ixzz1q5arE4Qf

March 24, 2012 - 6:55pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Related Topics

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!